# SDR USAA2009091292496

- Difficulty date: August 21, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5241 · Galley Doors
- Part: Gate
- Part number: 65505734
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CORROSION ON STOP AREA OF LOWER GATE ASSEMBLY ON FORWARD GALLEY DOOR BETWEEN BS 299 TO BS 329, WL 210, RBL 65.  REPLACED LOWER GATE ASSEMBLY ON FORWARD GALLEY DOOR BETWEEN BS 299 TO BS 329, WL 210, RBL 65 IAW B737 SRM 51-10-01.
